>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Equate / Ibuprofen 200 Mg Capsules
Ibuprofen 200 Mg Capsules
Product ID: 84051
Brand: Equate
Item Name: Ibuprofen 200 Mg Capsules
Size: 160 ct
Current Price: $ 12.09
Unit Price: $0.08 / ct
Description: Get the pain relief you need from Equate Ibuprofen Mini Softgels. Take one tablet every four hours to six hours when you need relief from pain caused by minor pain of arthritis headache muscle pain toothache backache and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 1600 capsules at 200 milligrams of ibuprofen each. Keep it in your medicine cabinet car or your desk at work so you can have it within reach whenever you need it. Pick up Equate Ibuprofen Mini Softgels today to get the relief you deserve.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. Directions Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and take 1 capsule every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctor .
Ingredients: Fd&c Green #3 , Gelatin, Medium-chain Triglycerides, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution, White Ink
Warnings And Restrictions: over:
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.